PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2010 | 20 | 4 | 671-677
Tytuł artykułu

Analytic solution of transcendental equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A decomposition technique of the solution of an n-th order linear differential equation into a set of solutions of 2-nd order linear differential equations is presented.
Słowa kluczowe
Rocznik
Tom
20
Numer
4
Strony
671-677
Opis fizyczny
Daty
wydano
2010
otrzymano
2010-01-21
poprawiono
2010-04-07
Twórcy
  • Faculty of Informatics, Higher School of Informatics, ul. Rzgowska 17a, 93-008 Łódź, Poland
Bibliografia
  • Górecki, H. (2004). A new method for analytic determination of extremum of the transients in linear systems, Control and Cybernetics 33(2): 275-295.
  • Górecki, H. and Szymkat, M. (1983). Application of an elimination method to the study of the geometry of zeros of real polynomials, International Journal of Control 38(1): 1-26.
  • Górecki, H. and Turowicz, A. (1968). Determination of the dependence of the maximal deviation of the controlled quantity and the time of deviation on the parameters in linear control systems, Avtomatika i Telemekhanika (6): 179-181.
  • Górecki, H. (2009). A new method for analytic determination of extremum of the transients in linear systems, Bulletin of the Polish Academy of Sciences: Technical Sciences 57(2): 153-155.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv20i4p671bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.